BibTeX record journals/iandc/ColazzoG05

download as .bib file

@article{DBLP:journals/iandc/ColazzoG05,
  author    = {Dario Colazzo and
               Giorgio Ghelli},
  title     = {Subtyping recursion and parametric polymorphism in kernel fun},
  journal   = {Inf. Comput.},
  volume    = {198},
  number    = {2},
  pages     = {71--147},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ic.2004.11.003},
  doi       = {10.1016/j.ic.2004.11.003},
  timestamp = {Tue, 06 Jun 2017 22:27:46 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/ColazzoG05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics